Table of Contents
ISRN Geometry
Volume 2013, Article ID 231869, 8 pages
http://dx.doi.org/10.1155/2013/231869
Research Article

Nonexistence of Totally Contact Umbilical Slant Lightlike Submanifolds of Indefinite Cosymplectic Manifolds

1School of Mathematics and Computer Applications, Thapar University, Patiala 147004, India
2University College of Engineering, Punjabi University, Patiala 147002, India

Received 1 April 2013; Accepted 12 May 2013

Academic Editors: A. Fino, C. Qu, and E. H. Saidi

Copyright © 2013 Rashmi Sachdeva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rashmi Sachdeva, Rakesh Kumar, and Satvinder Singh Bhatia, “Nonexistence of Totally Contact Umbilical Slant Lightlike Submanifolds of Indefinite Cosymplectic Manifolds,” ISRN Geometry, vol. 2013, Article ID 231869, 8 pages, 2013. https://doi.org/10.1155/2013/231869.